More evidence for the WDVV equations in N = 2 susy Yang-Mills theories

A. Marshakov, A. Mironov, A. Morozov

Research output: Contribution to journalArticlepeer-review

34 Citations (Scopus)

Abstract

We consider 4D and 5D N = 2 supersymmetric theories and demonstrate that in general their Seiberg-Witten prepotentials satisfy the Witten-Dijkgraaf-Verlinde-Verlinde (WDVV) equations. General proof for the Yang-Mills models (with matter in the first fundamental representation) makes use of the hyperelliptic curves and underlying integrable systems. A wide class of examples is discussed; it contains few understandable exceptions. In particular, in the perturbative regime of 5D theories, in addition to naive field theory expectations some extra terms appear, as happens in heterotic string models. We consider also the example of the Yang-Mills theory with matter hypermultiplet in the adjoint representation (related to the elliptic Calogero-Moser system) when the standard WDVV equations do not hold.

Original languageEnglish
Pages (from-to)1157-1206
Number of pages50
JournalInternational Journal of Modern Physics A
Volume15
Issue number8
DOIs
Publication statusPublished - 30 Mar 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'More evidence for the WDVV equations in N = 2 susy Yang-Mills theories'. Together they form a unique fingerprint.

Cite this